# SDR REXA2022050400310

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 33,861 hours, 23,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180581
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB ANGLE IS CRACKED.  COMPLETED REPAIR OF PAX DOOR AFT DRAG ANGLE IAW CRJ 900 SRM 52-11-04-201-002-A01
